# SDR CA030320002

- Difficulty date: March 19, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,885 hours
- Engine: Pwa JT15D4
- System (JASC): 3242 · Brake
- Part: Stator
- Part number: 1338932
- Condition: Broken
- Location: Brake Assy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  AIRCRAFT RETURNED FROM TRIP MARCH 17 / 03 WITH A SNAG IN THE LOGBOOK ( 2016B)- BRAKES ARE GRABBING WHEN APPLIED, NOTICEABLE AT LOW SPEEDS AND DURING GROUND TURNS. A/C WHEEL AND BRAKE ASSY'S REMOVED AND DISMANTLED FOR INSPECTION.BRAKE ASSY S/N 1649 HAD A BROKEN STATOR, BRAKE ASSY 2662 HAD STATORS WORN TO LIMITS.BOTH BRAKE ASSY WERE REPLACED AND A/C RETURNED TO SERVICE. BRAKE ASSY'S WERE INSTALLED AT ACTT 521 7 / TOTAL  LANDINGS OF 5881. THE STATORS ON S/N 1649 HAD  TOTAL LNDGS OF 649 PRIOR TO FAILURE.THE STATORS ON S/N 2662 HAD821 LANDINGS PRIOR TO REPLACEMENT.
